MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #5 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #5 PACK; SCALER, ULTRASONIC
Catalog Number PUENDO5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Investigation results: no lot number provided and product was discarded nothing to return.Failure mode: broken during use.Root cause: product not received at investigation site.Conclusion code: indeterminable.
 
Event or Problem Description
In this event it is reported that proultra endo tip #5 pack broke during use.No injury occurred.

Brand Name
PROULTRA ENDO TIP #5 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20146980
Report Number2320721-2024-00055
Device Sequence Number8259559
Product Code ELC
UDI-Device IdentifierD716PUENDO51
UDI-PublicD716PUENDO51
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUENDO5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/04/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/05/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown